# SDR 2007UALA00901

- Difficulty date: March 26, 2007
- Submitted: April 3, 2007
- Operation: Air carrier
- Aircraft: N506UA
- Make and model: Boeing 757222
- Aircraft serial: 24627
- Aircraft time: 55,732 hours, 20,973 cycles
- Engine: Pwa PW2037
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Damaged
- Location: Bs 1681
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE DECK BS 1681.80 AT RBL 40 IS DAMAGED.  MAJOR REPAIR ACCOMPLISHED:  FABRICATED & INSTALLED DOUBLER/FILLER REPAIR.
